Question: Can I take loratadine and pseudoephedrine together?

Loratadine and pseudoephedrine is a combination medicine used to treat sneezing, runny or stuffy nose, sinus pain, itchy or watery eyes or nose, and other symptoms of allergies and the common cold. Loratadine and pseudoephedrine may also be used for purposes not listed in this medication guide.

Can you take Claritin and Sudafed at same time?

Interactions between your drugs

No interactions were found between Claritin and Sudafed Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take a decongestant with loratadine?

No interactions were found between loratadine and Nasal Decongestant PE. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is loratadine the same as pseudoephedrine?

Loratadine/pseudoephedrine is a combination of two drugs, an antihistamine (loratadine) and a decongestant (pseudoephedrine). Loratadine is a long-acting antihistamine that blocks the actions of histamine that causes some of the symptoms of allergic reactions.

What can you not mix with pseudoephedrine?

Do not take more pseudoephedrine than recommended. Caffeine can increase the side effects of this medication. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine.

IT IS INTERESTING:  Can you take Benadryl with allergy shots?

Which is better Claritin or Sudafed?

Claritin-D (loratadine / pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness but it can keep you up at night. Clears your sinuses. Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.

Can I take cold medicine with loratadine?

No interactions were found between Daytime Cold & Flu and loratadine. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What is the most effective sinus decongestant?

Best Overall: GoodSense Nasal Decongestant

One tablet of this non-drowsy formula every four hours—but no more than six tablets in 24 hours—promises to temporarily ease any sinus congestion and pressure that comes along with colds, hay fever, and allergies.

What drugs interact with loratadine?

Most frequently checked interactions

  • Advair Diskus (fluticasone / salmeterol)
  • Aspirin Low Strength (aspirin)
  • Benadryl (diphenhydramine)
  • Cymbalta (duloxetine)
  • Fish Oil (omega-3 polyunsaturated fatty acids)
  • Flonase (fluticasone nasal)
  • Lyrica (pregabalin)
  • Metoprolol Succinate ER (metoprolol)

Does Loratadine 10mg contain pseudoephedrine?

Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet coating for immediate release and 240 mg pseudoephedrine sulfate in an extended-release core.

Will loratadine keep me awake?

Loratadine is classed as a non-drowsy antihistamine, but some people still find it makes them feel slightly sleepy. Children may also have a headache and feel tired or nervous after taking loratadine. It’s best not to drink alcohol while you’re taking loratadine as it can make you feel sleepy.

IT IS INTERESTING:  Quick Answer: Can Children's Claritin cause insomnia?

Is loratadine the same as Claritin D?

Claritin and Claritin-D both contain loratadine. However, they are not the same drug. Claritin-D also contains a stimulant decongestant called pseudoephedrine. Claritin-D is used to help relieve nasal congestion.

Why does pseudoephedrine make me feel good?

Pseudoephedrine is a decongestant that constricts (shrinks) dilated blood vessels within the nose, relieving congestion. It causes vasoconstriction by stimulating primarily alpha-adrenergic receptors. It also has weak activity at beta-adrenergic receptors.

What happens if you take too much pseudoephedrine?

If you take too much, symptoms of an overdose of Sudafed PE can include: headache. dizziness. high blood pressure.

Why is Sudafed bad for you?

Pseudoephedrine constricts blood vessels in the nose and sinuses. This shrinks swelling and drains fluids, letting you breathe easier again. Unfortunately, the drug doesn’t affect only the head — it tightens blood vessels throughout the body. One effect is a possible increase in blood pressure.

No runny nose